# SDR AALA202311218915

- Difficulty date: November 18, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A320*
- Aircraft serial: 4940
- Aircraft time: 38,581 hours, 14,912 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED TRAPPED FUEL IN ACT 2 DURING AIRCRAFT REPOSITION FLIGHT. CREW SWITCHED TO FORWARD ACT WHICH DID NOT HELP. MAINTENANCE FOUND LOOSE PLUMBING COUPLING ON ACT 2 FUEL TRANSFER VALVE, RECONNECTED COUPLING AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
